# SDR 2024FA0000142

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 45,382 hours, 31,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130002001
- Condition: False Activation
- Location: Aft Lavatory
- Part time: 45,382 hours, 31,896 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR ACTIVATED, BURN SMELL AND FAINT SMOKE WAS PRESENT SOON AFTER TAKE OFF.
